# SDR HYIA36911100709

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 30,532 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Part number: G20A204
- Condition: Broken
- Location: Downlock Switch
- Component: Downlock Switch, Honeywell
- Component part number: 1CH16
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO PVC FROM BOS, PILOT REPORTED RIGHT MAIN GEAR DOWNLOCK LIGHT DID NOT ILLUMINATE, PERFORMED EMERGENCY GEAR EXTENSION, STILL DID NOT ILLUMINATE.PRESS TO TEST OF LIGHT CHECKED OK.  PILOT ELECTED TO DIVERT. DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND AND REPAIRED BROKEN GROUND WIRE AT RIGHT MAIN GEAR DOWNLOCK SWITCH. PERFORMED OPERATIONAL CHECK OF LANDING GEAR. SYSTEM CHECKS OK. AIRCRAFT RELEASED BACK TO SERVICE.
